# SDR SWAA2014081830923

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 34,645 hours, 20,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Breaker
- Part number: 3150741
- Condition: Popped
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMER STRONG ODOR ELEC IN NATURE IN AFT GALLEY THROUGH MID-CABIN.  FOUND RECIRCULATION FAN CB POPPED.  R & R RECIRCULATION CB IAW MM.
